# SDR AALA202511282439

- Difficulty date: September 12, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313324120000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON OPEN FASTENER HOLE LOC.ON WINDSHIELD SIDE POST AT FR.4 LH  INTERNAL SIDE OF THE UPPER ATTACHMENT AREA, INTERNAL FI TTING VERTICAL FLANGE  MEASURE OF CRACK  IS: L: 0.145 INCH. MAINTENANCE ACCOMPLISHED PERMANENT REPAIR ON WINDSHIELD SIDE POST AT FRAME 4 LH IAW EA#368203 AND REPAIR DRAWING R53113467 ISSUE C; R53113470 ISSUE D.
